Linear integro-differential equations in Banach spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980), pp. 207-219.
@article{RSMUP_1980__62__207_0,
     author = {Da Prato, Giuseppe and Iannelli, M.},
     title = {Linear integro-differential equations in {Banach} spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {207--219},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {62},
     year = {1980},
     zbl = {0451.45014},
     mrnumber = {582951},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__62__207_0/}
}
TY  - JOUR
AU  - Da Prato, Giuseppe
AU  - Iannelli, M.
TI  - Linear integro-differential equations in Banach spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1980
DA  - 1980///
SP  - 207
EP  - 219
VL  - 62
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1980__62__207_0/
UR  - https://zbmath.org/?q=an%3A0451.45014
UR  - https://www.ams.org/mathscinet-getitem?mr=582951
LA  - en
ID  - RSMUP_1980__62__207_0
ER  - 
Da Prato, G.; Iannelli, M. Linear integro-differential equations in Banach spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980), pp. 207-219. http://www.numdam.org/item/RSMUP_1980__62__207_0/

[1] V. Barbu, Nonlinear Volterra equations in a Hilbert space, SIAM J. Math. Anal., 6 (1975), pp. 728-741. | MR 377620 | Zbl 0322.45012

[2] M.G. Crandall - S.-O. Londen - J.A. Nohel, An abstract nonlinear Volterra integrodifferential equation, J. Math. Anal. Appl., 64 (1978), pp. 701-735. | MR 500052 | Zbl 0395.45023

[3] C. Dafermos, An abstract Volterra equation with applications to linear viscoelasticity, J. Diff. Eq., 7 (1970), pp. 554-569. | MR 259670 | Zbl 0212.45302

[4] G. Da Prato - E. Giusti, Una caratterizzazione dei generatori di funzioni coseno astratte, Boll. U.M.I., 3 (1967), pp. 1-6. | MR 240672 | Zbl 0186.47702

[5] G. Da Prato - M. Iannelli, Linear abstract integrodifferential equations of hyperbolic type in Hilbert spaces, Rend. Sem. Mat. Padova, 62 (1980), pp. 191-206. | Numdam | MR 582950 | Zbl 0451.45013

[6] A. Friedman - M. Shinbrot, Volterra integral equations in Banach spaces, Trans. A.M.S., 126 (1967), pp. 131-179. | MR 206754 | Zbl 0147.12302

[7] R.C. Grimmer - R. K. MILLER, Existence uniqueness and continuity for integral equations in Banach spaces, J. Math. Anal. Appl., 57 (1977), pp. 429-447. | MR 440311 | Zbl 0354.45006

[8] S.-O. Londen, On an integrodifferential Volterra equation with a maximal monotone mapping, J. Diff. Eq., 27 (1978), pp. 405-420. | MR 499976 | Zbl 0364.45003

[9] S.-O. Londen, An esistence result on a Volterra equation in a Banach space, Trans. A.M.S., 235 (1978), pp. 285-304. | MR 473770 | Zbl 0376.45011

[10] R.K. Miller, Volterra integral equations in a Banach space, Funk. Ekv.,. 18 (1975), pp. 163-194. | MR 410312 | Zbl 0326.45007

[11] G.F. Webb, An abstract semilinear Volterra integrodifferential equation, Proc. A.M.S., 69 (1978), pp. 225-260. | MR 467214 | Zbl 0388.45012